# SDR DHL2004746005

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BRAKES DRAGGING UNABLE TO DISENGAGE.  T/S BRAKE SYST FOUND PNEUMATIC BRAKE HANDLE SLIGHTLY OFF DETENT STILL SAFETIED, BLED BRAKES, SAFETIED PNEUMATIC BRAKE HANDLE SYST.   OPS CKD GOOD IAW MM 32-41-0.
